|Isentress related to Rhabdomyolisis?
Aug 24, 2011
Thank you so much for your answer ( Dose Time for Truvada+Isentress). I hope you could advise me for another question before i decide to switch from Atripla to Truvada/Isentress. Is it true that Isentress could cause severe Insomnia and Rhabdomyolisis? Is Rhabdomyolisis curable? I asked you these questions because I always concerned about my kidney and dialysis is not my future plan.
Thank you in advance
| Response from Dr. Henry
The risk for both muscle problems and significant insomnia from raltegravir is low (experienced by < 1-5% of patients in my experience). Monitoring for those side effects carefully after switching allows for early detection which, if the side effect occurs, are generally reversible once offending drug is stopped (switched to an alternative). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Is White Tongue An Acute Symptom Of AIDS?
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.